# SDR 9706739987

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987US
- Make and model: Doug DC-9-32
- Aircraft serial: 47458
- System (JASC): 2810 · Fuel Storage
- Part: Panels
- Condition: Leaking Fuel
- Location: Lt Wing
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

EN ROUTE HOU-DTW, A FUEL IMBALANCE WAS INDICATED ON GAUGES WITH UNMATCHED FUEL BURN VERSUS FUEL REMAINING.  FLIGHT DIVERTED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND PANELS ON TOP OF LEFT WING, LEAKING FUEL.  TIGHTENED PANELS.  AIRCRAFT RETURNED TO SERVICE.
